RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 1  


Two-Weight Inequalities for Convolution Operators in Lebesgue Space
R. A. Bandaliev
3
Jackson-Type Inequalities and Widths of Function Classes in $L_2$
S. B. Vakarchuk
11
On the Normalizing Multiplier of the Generalized Jackson Kernel
M. S. Viazovskaya, N. S. Pupashenko
20
Fréchet Spaces with Unconditional Base
M. M. Dragilev, P. A. Chalov
29
Lemniscates and Inequalities for the Logarithmic Capacities of Continua
V. N. Dubinin
33
Error Estimates for Schemes of the Projection-Difference Method for Abstract Quasilinear Hyperbolic Equations
S. E. Zhelezovsky
38
Everywhere Divergent $\Phi$-Means of Fourier Series
G. A. Karagulian
50
Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph
K. P. Lazarev, T. V. Beloglazova
60
Semiclassical Spectral Series of the Schrödinger Operator on Surfaces in Magnetic Fields
R. V. Nekrasov
69
Lifting of Solutions of an Exponential Congruence
I. A. Popovyan
76
On the Existence of a Variational Principle for an Operator Equation with Second Derivative with Respect to “Time”
V. M. Savchin, S. A. Budochkina
87
Inequalities of Bernstein and Jackson–Nikol'skii Type and Estimates of the Norms of Derivatives of Dirichlet Kernels
M. B. Sikhov
95
Calculating the First Nontrivial 1-Cocycle in the Space of Long Knots
V. É. Turchin
105
On Some Properties of Systems of Volterra Integral Equations of the Fourth Kind with Kernel of Convolution Type
V. F. Chistyakov
115
On Some Criteria for Completely Regular Growth of Entire Functions of Exponential Type
V. B. Sherstyukov
119

Brief Communications
An Integrable System with a Nonintegrable Constraint
A. V. Borisov, I. S. Mamaev
131
Similarity of Some $J$-Nonnegative Operators to Self-Adjoint Operators
A. S. Kostenko
135
Semiclassical Asymptotics of the Matrix Sturm–Liouville Problem
A. V. Krivko, V. V. Kucherenko
139
Expansion Formula for the Product of Two Normalized Associated Legendre Functions and Its Advantages in the Evaluation of Multicenter Integrals
T. Özdoğan, M. Orbay
144
The Influence function is Simpler and Better than Green's Function for a Generalized Stieltjes String
Yu. V. Pokornyi, E. V. Gulynina, M. B. Zvereva
149
On a Question in the Kourovka Notebook
V. A. Sereda, A. I. Sozutov
154
Letter to the Editor
F. G. Abdullaev, A. A. Dovgoshey
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019